Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 84, NWS Wakefield, VA

September 10, 2021

NWS Wakefield, VA issued this small craft advisory at Sep 10, 2021, 3:12 PM EDT. It took effect at Sep 11, 2021, 6:57 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2021, 3:12 PM EDT (19:12 UTC)
In effect from
Sep 11, 2021, 6:57 PM EDT
Expired
Sep 12, 2021, 12:00 PM EDT
In force
17 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

621 
WHUS71 KAKQ 101912
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
312 PM EDT Fri Sep 10 2021

ANZ630-631-110315-
/O.CAN.KAKQ.SC.Y.0083.000000T0000Z-210910T2000Z/
/O.NEW.KAKQ.SC.Y.0084.210912T0200Z-210912T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
312 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 7 AM EDT
SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 10 PM Saturday to 7 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ634-102015-
/O.CAN.KAKQ.SC.Y.0082.000000T0000Z-210911T0200Z/
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
312 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ632-102015-
/O.CAN.KAKQ.SC.Y.0082.000000T0000Z-210910T2000Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
312 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ656-658-110315-
/O.EXT.KAKQ.SC.Y.0082.000000T0000Z-210911T2000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
312 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY...

* WHAT...North winds 10 to 15 kt, becoming northeast late tonight
  and seas 5 to 7 ft.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-110315-
/O.CON.KAKQ.SC.Y.0082.000000T0000Z-210911T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
312 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
SATURDAY...

* WHAT...Northwest winds 10 to 15 kt and seas 5 to 7 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 1 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
524 
WHUS71 KAKQ 102248
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
648 PM EDT Fri Sep 10 2021

ANZ650-652-654-110700-
/O.CON.KAKQ.SC.Y.0082.000000T0000Z-210911T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
648 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
SATURDAY...

* WHAT...North winds 10 to 15 kt and seas 4 to 7 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 1 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-110700-
/O.CON.KAKQ.SC.Y.0082.000000T0000Z-210911T2000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
648 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 15 kt and seas 4 to 7 ft.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-110700-
/O.CON.KAKQ.SC.Y.0084.210912T0200Z-210912T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
648 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SATURDAY TO
7 AM EDT SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 10 PM Saturday to 7 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
636 
WHUS71 KAKQ 110743
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
343 AM EDT Sat Sep 11 2021

ANZ650-652-654-111545-
/O.CON.KAKQ.SC.Y.0082.000000T0000Z-210911T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
343 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...North winds 10 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 1 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-111545-
/O.CON.KAKQ.SC.Y.0082.000000T0000Z-210911T2000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
343 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 10 kt and seas 4 to 5 ft.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-111545-
/O.CON.KAKQ.SC.Y.0084.210912T0200Z-210912T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
343 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 10 PM Saturday to 7 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
404 
WHUS71 KAKQ 111058
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
658 AM EDT Sat Sep 11 2021

ANZ650-652-654-111200-
/O.CAN.KAKQ.SC.Y.0082.000000T0000Z-210911T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
658 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

ANZ656-111200-
/O.CAN.KAKQ.SC.Y.0082.000000T0000Z-210911T2000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
658 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

ANZ630-631-111900-
/O.CON.KAKQ.SC.Y.0084.210912T0200Z-210912T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
658 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 10 PM Saturday to 7 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ658-111900-
/O.CON.KAKQ.SC.Y.0082.000000T0000Z-210911T2000Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
658 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 5 to 10 kt and seas 4 to 5 ft.

* WHERE...Coastal Waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
377 
WHUS71 KAKQ 111235
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
835 AM EDT Sat Sep 11 2021

ANZ658-111345-
/O.CAN.KAKQ.SC.Y.0082.000000T0000Z-210911T2000Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
835 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ630-631-112045-
/O.CON.KAKQ.SC.Y.0084.210912T0200Z-210912T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
835 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 10 PM Saturday to 7 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
818 
WHUS71 KAKQ 111814
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
214 PM EDT Sat Sep 11 2021

ANZ630-631-120215-
/O.EXT.KAKQ.SC.Y.0084.210912T0200Z-210912T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
214 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt, becoming
  southwest late tonight into Sunday morning and waves 2 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 10 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
441 
WHUS71 KAKQ 112257
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
657 PM EDT Sat Sep 11 2021

ANZ630-631-120700-
/O.EXT.KAKQ.SC.Y.0084.210911T2257Z-210912T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
657 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY...

* WHAT...South to southwest winds 15 to 20 kt with gusts up to 25
  kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
768 
WHUS71 KAKQ 120135
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
935 PM EDT Sat Sep 11 2021

ANZ630-631-120945-
/O.CON.KAKQ.SC.Y.0084.000000T0000Z-210912T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
935 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
324 
WHUS71 KAKQ 120746
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
346 AM EDT Sun Sep 12 2021

ANZ630-631-121400-
/O.CON.KAKQ.SC.Y.0084.000000T0000Z-210912T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
346 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
526 
WHUS71 KAKQ 121052
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
652 AM EDT Sun Sep 12 2021

ANZ632-634-121900-
/O.NEW.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
652 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-121400-
/O.CON.KAKQ.SC.Y.0084.000000T0000Z-210912T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
652 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
621 
WHUS71 KAKQ 121350
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
950 AM EDT Sun Sep 12 2021

ANZ630-631-121600-
/O.EXT.KAKQ.SC.Y.0084.000000T0000Z-210912T1600Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
950 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-122200-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
950 AM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
534 
WHUS71 KAKQ 121601
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1201 PM EDT Sun Sep 12 2021

ANZ630-631-121715-
/O.EXP.KAKQ.SC.Y.0084.000000T0000Z-210912T1600Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1201 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

ANZ632-634-130015-
/O.CON.KAKQ.SC.Y.0085.210913T0200Z-210913T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1201 PM EDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 10 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 2:38 PM EDT, 34 minutes earlier.

Area forecast discussion, Sep 10, 2:38 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
238 PM EDT Fri Sep 10 2021

.SYNOPSIS...
High pressure will remain over the area through the weekend
bringing dry and seasonable conditions through Saturday. The
high then shifts offshore by early next week bringing a return
to mid summer like heat and humidity.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 235 PM EDT Friday...

High pressure will remain in control through Saturday. Dry airmass
combined with light winds/clear skies will yield temps in the lower
50s, except 60s close to the coast. Would not be completely shocked
to see upper 40s in the normally colder spots in the Piedmont. This
min temp forecast is lower than much of the guidance and similar to
the previous fcst. High pressure overhead on Saturday will yield a
very pleasant late summer day with highs in the lower 80s and
continued low humidity.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 235 PM EDT Friday...

High shifts offshore by Sunday and upper heights begin to rise.
Temperatures at 850mb also rise to +19C by Sunday. As such, expect
temps to rise into the upper 80s Sunday and then low-mid 90s by
Monday. Expect humidity also to rise by Monday with the NBM
suggesting sfc Td in the upper 60s/lower 70s with heat index values
around 100. Heat and humidity will certainly feel like the middle of
summer instead of the end of summer.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 235 PM EDT Friday...

Above normal temps continue Tuesday into Wednesday as upper ridging
remains in control. Heights and 850mb temps do lower slightly as a
weak disturbance moves through the Great Lakes. The lower heights
and weak trough/cold front may allow for isolated showers/storms Wed
afternoon with scattered storms possible Thu aftn/Friday afternoon.
However, overall the weather next week looks quiet and many places
could stay dry through next Friday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM EDT Friday...

VFR conditions to prevail through the forecast period with high
pressure in control. Northerly winds will continue to gust to 15-20
kt at SBY and ORF this afternoon, but should diminish tonight as the
high moves overhead. This high will gradually shift south of the
region on Saturday, allowing SE-S winds by Sat afternoon.

Outlook: With high pressure in control, expect VFR conditions
through the middle of next week.

&&

.MARINE...
As of 355 AM EDT Friday...

A cold front has pushed S of the waters and drier air is
filtering in from the NW. This drier/cooler surge is finally
resulting in 15-20kt N/NW winds with gusts to ~25kt. SCAs remain
in effect for the Ches Bay, Lower James, and Currituck Sound
through 17z/1 PM this aftn for all of these zones, though have
extended the mouth of the Bay into tonight for swell that will
keep waves elevated near the Bay/Ocean interface. Seas currently range
from 4 to 6 feet and are expected to build to 5-8 ft later today due
to the continued swell from distant Hurricane Larry.

Wind speeds slowly relax this aftn and evening, with the
current forecast showing N-NW winds decreasing to ~15kt by 21z.
Fri. Winds turn more to the N-NE by tonight and diminish to
~10kt. High pressure starts to build into the area overnight and
becomes centered over the region this weekend. Sub- SCA winds
are expected through early next week.

Seas of 5-8 ft are expected through tonight/early Sat (highest
out near 20nm) due to swell from distant Hurricane Larry. SCAs
that are currently in effect for the coastal waters have been
extended into early Saturday afternoon. This swell is expected
to have periods ~15 sec, which will result in a high rip current
risk through Saturday. Seas are forecast to fall below SCA
thresholds by Saturday aftn or Sat night and remain sub-SCA
through early next week.

&&

.TIDES/COASTAL FLOODING...
As of 355 AM EDT Friday...

A high rip current risk is expected through Saturday for all
area Atlantic beaches due to long period swell from distant
Hurricane Larry. Use extreme caution if heading to the beach
over the next few days, especially because many area lifeguard
programs have scaled back or ended for the season.

Additional coastal flood statements or advisories may be needed
as swell from distant Hurricane Larry continues to move water
into the Chesapeake Bay. However, the latest data does not
depict any strong signals for anything more than nuisance
flooding at this time with today's N/NW winds generally
counteracting the incoming swell. There could be some minor
flooding by Sat/Sat night into the middle/upper Bay as winds
diminish tonight and turn southerly later Sat. However, this is
a low confidence scenario at this time.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for ANZ634.
     Small Craft Advisory until 4 PM EDT this afternoon for
     ANZ630>632.
     Small Craft Advisory until 1 PM EDT Saturday for ANZ650-652-
     654-656-658.

&&

SYNOPSIS...MRD
NEAR TERM...MRD
SHORT TERM...MRD
LONG TERM...MRD
AVIATION...MRD
MARINE...AJB/LKB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 10, 4:05 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
405 AM EDT Fri Sep 10 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-110815-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
405 AM EDT Fri Sep 10 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-110815-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
405 AM EDT Fri Sep 10 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.